# SDR UHLA2012051000146

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 8,043 hours, 6,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GIRT BAR INDICATION ON L2 SERVICE DOOR WHEN DOOR IS CLOSED.  DOOR INDICATES CLOSED ON STATUS PAGE, BUT NO RED FLAG IN BOTTOM LEFT WINDOW OF DOOR.  FOUND GIRT BAR ON L2 DOOR DISCONNECTED.  RECONNECTED GIRT BAR IAW EMB 170 AMM 25-65-01.  OPS CHECK GOOD.
